MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83775
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil got separated.The stenosed target lesion was located in the moderately tortuous vessel.A 2mm x 4cm idc embolics was selected for use.During the procedure, an attempt was made to retract the coil into the outer sheath, but it could not be withdrawn, leading to the coil becoming detached.The device was removed from the patient and the procedure was completed with another of the same device there were no patient complications reported.
 
Additional Manufacturer Narrative
B5 describe event or problem: updated with additional information.
 
Event or Problem Description
It was reported that the coil got separated.The stenosed target lesion was located in the moderately tortuous vessel.A 2mm x 4cm idc embolics was selected for use.During the procedure, an attempt was made to retract the coil into the outer sheath, but it could not be withdrawn, leading to the coil becoming detached.The device was removed from the patient and the procedure was completed with another of the same device there were no patient complications reported.It was further reported that the coil detached from the locking arm when retracting.

Brand Name
IDC
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20630955
Report Number2124215-2024-67237
Device Sequence Number12739954
Product Code KRD
UDI-Device Identifier08714729158691
UDI-Public08714729158691
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number83775
Device Catalogue Number83775
Device Lot Number0033887006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/04/2024
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown